Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 897912, 7 pages
http://dx.doi.org/10.1155/2013/897912
Research Article

Conservation Laws of Some Physical Models via Symbolic Package GeM

1Centre for Mathematics and Statistical Sciences, Lahore School of Economics, Lahore 53200, Pakistan
2Department of Mathematics, School of Science and Engineering, LUMS, Lahore Cantt 54792, Pakistan

Received 10 May 2013; Accepted 13 June 2013

Academic Editor: Chaudry Masood Khalique

Copyright © 2013 Rehana Naz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rehana Naz, Imran Naeem, and M. Danish Khan, “Conservation Laws of Some Physical Models via Symbolic Package GeM,” Mathematical Problems in Engineering, vol. 2013, Article ID 897912, 7 pages, 2013. https://doi.org/10.1155/2013/897912.